# SDR SWIA202266041

- Difficulty date: May 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH NOSE JACKING PAD INTERCOSTAL BETWEEN FS.265 AND FS.280 HAS CORROSION.      (C-CHECK RO 7/8/2022)    REMOVED AND INSTALLED NEW R/H JACK PAD INTERCOSTAL P/N: CC670-32179-2. REF: DWG CC670-32050, REV: NC, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
